# SDR SWAA2024082212165

- Difficulty date: July 13, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 58,476 hours, 32,100 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TRAILING EDGE BEAM ON TOP LOWER SURFACE LOCATED BETWEEN ORSS 333 TO ORSS 432 AT RT WING.   REJECTION MISSING FASTENERS FASTENER COLLAR APROX ON ORSS 404 AT RT WING (1 EA) SEE TTG8Q00V7UUY.   REPLACED TRAILING EDGE SUPPORT BEAM LOCATED BETWEEN ORSS 333 TO ORSS 432 AT RT WING IAW  SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 115A3711 SHEET 7 REV-. CERTIFIED WORK PERFORMED.  TTG8Q00V7UUY HAS BEEN COMPLETED.
